# SDR DHL9770504C

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 654130113
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE NR 6 FLAP TRACK, FORWARD SIDE OF FALSE SPAR SUPPORT, FITTING INBOARD SIDE CRACKED AT WBL 203.  REMOVED AND REPLACED FITTING PER 51-30-2.  NON ROUTINE 2414.
